# SDR TWAA9810207

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING CHECK-C, MAINTENANCE FOUND ON LT WING THE NR 5 LE SLAT INBD SIDE WITH DELAMINATION ON AFT SIDE.  INSTALLED 2 INCH BY 3 INCH HOT BONDED FLUSH DOUBLER PER SRM'S 57-43-02 AND 51-70-10.  TOTAL TIME:  63,613 HOURS.  TOTAL CYCLES:  14,886.  (X)
